Posted by: cadi | 2009-08-26

energyboosts in pragnancy

hi Doc
I would like to know the dangers of energyboosts in very early stages of pragnancy.Normaly i see a peroid of about 5 days,2 weeks ago it was 4 days and a week after it was 1 day and now meaning today.I think im pragnant three weeks pragnant.Yesturday i took two capsules of turbovite i was feeling very moog. today i woke up with period pains like and im bleeding normaly with bright i miscarring if im pragnant? are they that strong? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health


stimulants - depending what are in them is usually contraindicated in pregnancy. you should rather investigate why you need them. do you sleep enough, is your blood sugar balance, is your stress high. Address these and then you would not need stimulants.

Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.